Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Wow after 3 months of being basically clear it all came back........thanks minocycline you fucking asshole...I knew this would happen I just decided not to think about it....whatever I know almost everyone of you has said this but IM SO SICK OF THIS SHIT......thus ends my first pointless rant....

Share this post


Link to post
Share on other sites

Yeah I have been ....and my derm put me on doxycycline . It's been a week and I can tell it's not going to work considering all the other antibiotics I've taken only took about 4 days to have effect...

And why Greek yogurt?

Share this post


Link to post
Share on other sites

greek yogurt has live cultures in it and its a probiotic meaning it gives you all the good bacteria that youve lost to all the bad bacteria while taking the antibiotics

if youre taking antibiotics its a good idea to take probiotics with it! search probiotic on the forums i have a feeling if you challenege yourself to eat a bunch of yogurt you will clear tremendously only because youre on antibiotics of course. this doesnt just work for everyone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×